# SDR IPXA2025110382369

- Difficulty date: October 15, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE- CROSSBEAM BENT AT FR48 BETWEEN  -Y450 AND -Y953,   VERIFIED CROSSBEAM REPLACED ON SREO.  COMPLIED WITH SREO-75878-REQ001.
